# SDR 95ZZZX1543

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 771
- Engine: Garrtt TPE33110U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 31036471
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 4138 - SHORTLY AFTER TAKEOFF, LT ENGINE OIL LIGHT ILLUMINATED, ENGINE SHUT DOWN.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE PERSONNEL INSPECTED AND FOUND A BROKEN PROPELLER PITCH CONTROL OIL LINE,  REPLACED LINE AND CONDUCTED ENGINE OIL FILTER CHECK AND ENGINE GROUND RUN IAW GMM 71-00-00.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
